# SDR AALA2009042200811

- Difficulty date: April 22, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 5,803,503 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 16D TO 25D ARE DIM.  REPLACED POWER SUPPLY M10800.
